Log In or Register to Join The Conversation!
  • This topic has 1 reply, 2 voices, and was last updated 1 month ago by Jan.
Viewing 1 reply thread
  • Author
    Posts
    • #18942
      Gail Brightbill
      Participant

      My new neurologist took me off Rasagiline after a year’s use and prescribed Ropinirole. I also take Sinemet I immediately began to have extreme anxiety reactions when the two meds began to wear off after 2-3 hours. Has anyone else had this reaction?

    • #19380
      Jan
      Participant

      I had a very similar reaction when I added Contam (entacapone) to my Sinemet doses recently. I’ve had shortness of breath & heart palpitations while on Sinemet alone, too, but neither my neurologist nor my cardiologist seem to think that’s the cause because that’s not a common side effect. However, I am certain that it’s the med, and after my experience with adding the entacapone I’m even more certain! Very frustrating though because it doesn’t seem like I have any other options for PD symptom control other than DBS.

Viewing 1 reply thread
  • You must be logged in to reply to this topic.
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account